# SDR USAAD99037

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE MID CABIN CEILING EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE MID CABIN CEILING EMERGENCY LIGHT POWER SUPPLY. (M)
